PERIORIFICIAL DERMATITIS

By Gary M. White, MD

periorificial dermatitis This case of periorificial dermatitis was induced by topical triamcinolone--and is the same or similar to steroid rosacea.


Periorificial dermatitis is a term used to describe the rosacea-like acne eruption about any of the "orifices of the face," e.g., eyes, nose, and mouth. For the main entry, see perioral dermatitis.

RegionalDerm

Homepage | FAQs | Use of Images | Contact Dr. White


It is not the intention of RegionalDerm.com to provide specific medical advice, diagnosis or treatment. RegionalDerm.com only intends to provide users with information regarding various medical conditions for educational purposes and will not provide specific medical advice. Information on RegionalDerm.com is not intended as a substitute for seeking medical treatment and you should always seek the advice of a qualified healthcare provider for diagnosis and for answers to your individual questions. Information contained on RegionalDerm.com should never cause you to disregard professional medical advice or delay seeking treatment. If you live in the United States and believe you are having a medical emergency call 911 immediately.